# SDR R61A201206260652

- Difficulty date: June 26, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 7,950 hours, 8,190 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85547102105
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE/DENTS TO LEFT SIDE FORE RUDDER UPPER SKIN P/N 85547102-105.  BTAC MX REMOVED AND REPLACED THE LEFT SIDE FORE RUDDER UPPER SKIN IAW Q 400 SRM 51-42-05, 51-42-15.  ALL WORK PERFORMED ON BTAC JOB 8416815 OP 68.  A/C REMAINS IN TUS FOR COMPLETION.
